arrow
Volume 10, Number 4
Previous Issue Next Issue

Zi-Qiang Yang & Y. Yuan

J. Comp. Math., 10 (1992), pp. 291-295.

Preview Full PDF 2021 22486 Abstract

Jian-Xin Deng

J. Comp. Math., 10 (1992), pp. 296-300.

Preview Full PDF 2187 22080 Abstract

Yi Li

J. Comp. Math., 10 (1992), pp. 301-304.

Preview Full PDF 2449 22488 Abstract

Goong Chen & Quan Zheng

J. Comp. Math., 10 (1992), pp. 305-320.

Preview Full PDF 2145 22369 Abstract

Goong Chen, Wendell H. Miies, Wan-Hua Shaw & Quan Zheng

J. Comp. Math., 10 (1992), pp. 321-338.

Preview Full PDF 2097 22096 Abstract

Guan-Rong Chen

J. Comp. Math., 10 (1992), pp. 339-347.

Preview Full PDF 2118 21947 Abstract

Hermann Brunner

J. Comp. Math., 10 (1992), pp. 348-357.

Preview Full PDF 2181 21868 Abstract

A. K. Yeyios

J. Comp. Math., 10 (1992), pp. 358-365.

Preview Full PDF 2061 22309 Abstract

Zhang-Xi Chen

J. Comp. Math., 10 (1992), pp. 366-375.

Preview Full PDF 2004 22193 Abstract

Jian-Feng Feng, Gong-Yan Lei & Min-Ping Qian

J. Comp. Math., 10 (1992), pp. 376-387.

Preview Full PDF 2152 21901 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard